Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 14 found articles
 
 
  Benford's law for exponential random variables
 
 
Title: Benford's law for exponential random variables
Author: Engel, Hans-Andreas
Leuenberger, Christoph
Appeared in: Statistics & probability letters
Paging: Volume 63 (2003) nr. 4 pages 5 p.
Year: 2003
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands